# SDR EIA20001004

- Difficulty date: January 4, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Smoke
- Condition: Detected
- Location: Cockpit Console
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL340, EXPERIENCED SMOKE IN THE COCKPIT COMING FROM AFT END OF CENTER CONSOLE.  ACCOMPLISHED FIRE/SMOKE PROCEDURES AND RETURNED TO HNL.  (M)
